# SDR FXGA201506241526

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N444CE
- Make and model: Doug DC-6B
- Aircraft serial: 45478
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF CORRODED DOUBLER OTBD OF NR 2 NACELLE BETWEEN CTR & AFT SPARS.  REPLACE AN EXISTING CORRODED DOUBLER WITH A NEW ONE IAW SRM TO 1C-188A-3-1.  MANUFACTURE A NEW ONE FROM 2024-T3 0.071 IAW DWG 1526-01 & SRM TO 1C-118A-3-1.L  TRIM OUT CRACK AT THE AFT SPAR AT WS 176.5L & MAKE FILLER FROM 7075-T6 0.063.  INSTALL DOUBLER IAW DWG 1526-01.
